| Catalog Number |
123514A |
| Medical Device Problem Codes |
Device Contamination with Chemical or Other Material (2944); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tip of the foley catheter was frayed and uneven replaced with another set to resolve the issue.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter phone:(b)(6).Initial reporter name: (b)(6) hospital.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.